Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 75 of 81 found articles
 
 
  Solving systems of conformable linear differential equations via the conformable exponential matrix
 
 
Title: Solving systems of conformable linear differential equations via the conformable exponential matrix
Author: Martínez, F.
Martínez, I.
Kaabar, Mohammed K.A.
Paredes, S.
Appeared in: Ain shams engineering journal
Paging: Volume 12 () nr. 4 pages 4075-4080
Year: 2021
Contents:
Publisher: THE AUTHORS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 75 of 81 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands